Communications in Mathematical Physics

Linear kinematical groups

Vittorio Gorini

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 21, Number 2 (1971), 150-163.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103857292

Mathematical Reviews number (MathSciNet)
MR0292402

Zentralblatt MATH identifier
0224.22019

Subjects
Primary: 81.22

Citation

Gorini, Vittorio. Linear kinematical groups. Comm. Math. Phys. 21 (1971), no. 2, 150--163. https://projecteuclid.org/euclid.cmp/1103857292


Export citation